# SDR CALA2023032200841

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,872 hours, 34,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: NA
- Condition: Leaking
- Location: Rt Main Gear Dr
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

OIL LEAK FROM RT MAINGEAR DOOR AREA UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V909110 AS REQUIRED , ALL 3 HYDRAULIC LEVELS WITHIN NORMAL RANGE. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003070660 AND PRTR HOLLAND, CURT (V909110)INSPECTED GEAR RH AREA NO LEAKS NOTED, FOUND SMALL LEAK COMING FROM GREEN RESERVOIR DRAIN VALVE, WIND WAS BLOWING VERY HARD AT AIRPORT CAUSING FLUID TO MIST ONTO RH GEAR DOOR. RE-SEATED CHECK VALVE ACCOMPLISHED HYDRAULIC LEAK INSPECTION REF AMM 29-00-00 NO FURTHER LEAKS NOTED. CLEANED AREA HOLLAND, CURT (V909110)INSPECTED GEAR RH AREA NO LEAKS NOTED, INSPECTION REF AMM 29-00-00 NO FURTHER LEAKS NOTED. CLEANED AREA FOUND SMALL LEAK COMING FROM GREEN RESERVOIR DRAIN VALVE, WIND AS REQUIRED , ALL 3 HYDRAULIC LEVELS WITHIN NORMAL RANGE. WAS BLOWING VERY HARD AT AIRPORT CAUSING FLUID TO MIST ONTO RH GEAR DOOR. RE-SEATED CHECK VALVE ACCOMPLISHED HYDRAULIC LEAK ADD EMP:V909110
